# SDR DALA2025081906197

- Difficulty date: August 17, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 83,940 hours, 33,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 693 ON SVC CHK FOUND M732 BATTERY PACK EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: R/R M732 BATTERY AND CHARGER IAW B757 AMM 33-51. OPS CHK GOOD. (7475970)
